# SDR C1HA200694002

- Difficulty date: December 24, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Blown
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: J, A

## Discrepancy

ON GEAR RETRACTION LOST ALL SYSTEM QUANTITY AND PRESSURE. FOLLOWED COM RED BORDER AND AMPLIFIED 2.29.2 HYDRAULIC SYSTEM LOSS AND 2.28.4 FUEL DUMPING CHECKLIST RETURNED FOR LANDING IN ISO AT 155,000 LBS.  T/S FOUND MLG ACT RETURN LINE BLOWN REMOVED AND INSTALLED TEMP FLEX LINE IAW B727 MM 32-32-09.  OPS CHECK GOOD.  REMOVED AND REPLACED NR 1 AND NR 2 HYD PUMP AND FILTERS IAW 29-11-54.
